# SDR AALA20121214002

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 80,992 hours, 36,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 7 TO 11 INOPERATIVE.  RECHARGED BATTERY PACK.  OPS CHECK NORMAL.
